# SDR ASAA2018062725227

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,555 hours, 23,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CAME OFF EXIT ROW AREA AIRCRAFT LEFT. GROUNDED - YES. REATTACHED EXIT SIGN AT MID CABIN AC LEFT OK FOR SERVICE.
